# SDR MWEA030391

- Difficulty date: September 25, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 52,424 hours, 37,822 cycles
- Engine: Pwa JT8D9
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591213071
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF VERTICAL STABILIZER SKIN UNDER VERTICAL TO HORIZONTAL STABILIZER, FAIRING HAS A GOUGE FROM TOP SKIN RADIUS EXTENDING DOWN AT 1.5 INCHES. FABRICATED AND INSTALLED REPAIR DOUBLER.
